MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE

C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Model Number 0035280
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the customer found prior to opening a package, that there was a foreign material inside it.Per follow up with the ibc via email on 17nov2020, we could not obtain the detail information of the place the foreign material was found.
 
Event or Problem Description
It was reported that upon opening a package the customer found a foreign material inside the package.Per follow up with the ibc via email on (b)(6) 2020 it was stated that the customer could not obtain the detailed information of the place where the foreign material was found.
 
Additional Manufacturer Narrative
The reported event was confirmed.Visual inspection noted one unopened irrigation bulb syringe was received.Visual evaluation noted that there was a green fiber like loose piece of foreign material measuring 0.1095 inches found on the inside of the syringe barrel on return.A potential root cause for this failure mode was unable to determine.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Per investigation a labeling review was not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10951519
Report Number1018233-2020-21395
Device Sequence Number16849035
Product Code KYZ
UDI-Device Identifier00801741049255
UDI-Public(01)00801741049255
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number0035280
Device Catalogue Number0035280
Device Lot NumberNGEN4059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;